# SDR SWAA2021122250988

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 45,600 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON BS 259 - 270 SUPPORT INTERCOSTAL LBL 3 - RBL 3, WL 207.54.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-10-51-1A-1 AND SRM 51-10-02-0G-0.  REMOVED DAMAGED SUPPORT INTERCOSTAL IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW SUPPORT INTERCOSTAL IAW  DWG 141A5210;141A0631 AND SRM 51-40-02-0G-0.  INSTALLED THE NEW SUPPORT INTERCOSTAL IAW DWG 141A5210, DWG 141A0631, EA M-21-153-00277 AND SRM 51-40-02-0G-0.
